# SDR REXA2017082600941

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 01301
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE RECIRCULATION FAN IS GIVING OFF AN ELECTRICAL ODOR.  R & R THE NR 1 RECIRCULATION FAN IAW AMM 21-22-10, OPS AND LEAK CHECKED GOOD.
